Publications of Otto Schullian

Journal Article (3)

1.
Journal Article
Schullian, O.; Antila, H.; Heazlewood, B. R.: A variable time step self-consistent mean field DSMC model for three-dimensional environments. The Journal of Chemical Physics 156 (12), 124309 (2022)
2.
Journal Article
Schullian, O.; Woodard, J.; Tirandaz, A.; Mashaghi, A.: A circuit topology approach to categorizing changes in biomolecular structure. Frontiers in Physics 8, 5 (2020)
3.
Journal Article
Schullian, O.; Heazlewood, B.: Beyond direct simulation Monte Carlo (DSMC) modelling of collision environments. Molecular Physics 117 (21), pp. 3076 - 3087 (2019)

Meeting Abstract (1)

4.
Meeting Abstract
Schullian, O.; Lipowsky, R.; Miettinen, M. S.: Formally correct solutions to local stress equation can be non-physical. In Biophysical Journal, 118 (3, Supplement 1), p. 89a. Cell Press, Cambridge, Mass. (2020)
Go to Editor View